# SDR UALA2009011400159

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 70,173 hours, 11,490 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT STARTER VALVE STAYED ON AFTER SW RTRND TO AUTO RAN QRCT.  REPLACED LEFT STARTER VALVE.  SATISFACTORY ENGINE START.  RAN ENGINE PER JRH.
